CSpace

Browse/Search Results:  1-10 of 22 Help

Selected(0)Clear Items/Page:    Sort:
Nonexistence of two classes of generalized bent functions 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2017, 卷号: 85, 期号: 3, 页码: 471-482
Authors:  Li, Jianing;  Deng, Yingpu
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Generalized bent functions  Cyclotomic fields  Prime ideal factorizations  Class groups  
Modulus-based multigrid methods for linear complementarity problems 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2017, 卷号: 24, 期号: 6, 页码: 15
Authors:  Bai, Zhong-Zhi;  Zhang, Li-Li
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
asymptotic convergence factor  linear complementarity problem  local Fourier analysis  modulus-based matrix splitting iteration  multigrid method  
Regularized HSS iteration methods for saddle-point linear systems 期刊论文
BIT NUMERICAL MATHEMATICS, 2017, 卷号: 57, 期号: 2, 页码: 287-311
Authors:  Bai, Zhong-Zhi;  Benzi, Michele
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Saddle-point linear system  Hermitian and skew-Hermitian splitting  Iterative methods  Inexact implementation  Preconditioning  Convergence  
Basic functions and unramified local L-factors for split groups 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 5, 页码: 777-812
Authors:  Li, Wen-Wei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
L-function  Satake isomorphism  generalized Kostka-Foulkes polynomial  
Maxwell's equations in an unbounded structure 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 3, 页码: 573-588
Authors:  Li, Peijun;  Zheng, Gaofeng;  Zheng, Weiying
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Maxwell's equations  generalized Lax-Milgram theorem  unbounded rough surface  
On the Non-Existence of Certain Classes of Generalized Bent Functions 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2017, 卷号: 63, 期号: 1, 页码: 738-746
Authors:  Lv, Chang;  Li, Jianing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Generalized bent functions  cyclotomic fields  class groups  Stickelberger relations  
On classification of sigma(q)-conjugacy classes of a loop group 期刊论文
JOURNAL OF ALGEBRA, 2016, 卷号: 459, 页码: 29-42
Authors:  Nie, Sian;  Zhou, Peipei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Loop group  sigma(q)-conjugacy class  
Semiparametric maximum likelihood estimation for a two-sample density ratio model with right-censored data 期刊论文
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2016, 卷号: 44, 期号: 1, 页码: 58-81
Authors:  Wei, Wenhua;  Zhou, Yong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Density ratio model  EM algorithm  Empirical process  right-censored data  semiparametric maximum likelihood estimation  
Higher order volume-preserving schemes for charged particle dynamics 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 305, 页码: 172-184
Authors:  He, Yang;  Sun, Yajuan;  Liu, Jian;  Qin, Hong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Lorentz force equation  Higher order schemes  Volume-preserving integrator  Processing technique  Effective order  
Variational discretizations for the generalized Rosenau-type equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 271, 页码: 860-873
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Lagrangian density  Variational integrator  Multisymplectic formulation  Solitons collision  Local conservation law